# SDR USAA2013080500009

- Difficulty date: August 1, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N151UW
- Make and model: Airbus A321-211
- Aircraft serial: 5513
- Aircraft time: 1,208 hours, 506 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE277001
- Part serial: FR4008
- Condition: Low Pressure
- Location: R3 Door
- Part time: 1,208 hours, 506 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R3 DOOR BOTTLE HAS LOW PRESSURE.  SERVICED BOTTLE IAW AMM 52-22-00-614-002A.
